# SDR AAL20011265

- Difficulty date: June 13, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Dented
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED 3 INCHES BY 1 INCH, STATION 500 STRINGER 25R.  INSTALLED BELLFRAME REPAIR DOUBLER PER SRM 53-10-4.  (M)
